Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Delayed periods, red discharge. Copper-T about to expire. Causes for spotting?

Hi Dr I have been on copper-T which is due to expire in october this year. I m having redish discharge for abt a week now and my period is already ten days late which is a usual thing. could you please answer why this spotting like bleeding . Earlier it used to be only for a day r two noe it has been prolonged to more than 7 days.
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi ,may be due to hormonal imbalance.
Do ur thyroid levels
Get a basic USB scan done to rule out endometrial problems or ovarian cyst.
Visit ur gynaec
Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor